Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The polynomial derivative at a zero angle


Author: W. E. Sewell
Journal: Proc. Amer. Math. Soc. 12 (1961), 224-228
MSC: Primary 30.00
DOI: https://doi.org/10.1090/S0002-9939-1961-0121468-X
MathSciNet review: 0121468
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0121468-X
Article copyright: © Copyright 1961 American Mathematical Society